MEDTRONIC PUERTO RICO OPERATIONS CO. Percept; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Back to Search Results |
| Model Number |
B35200 |
| Medical Device Problem Codes |
Impedance Problem (2950); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the mri technologists had tried putting the ins into mri mode and were seeing a code 2531 2212 22 0000.Rep wanted to know what the code meant.Technical services informed the manufacturing representative (rep) that code was indicating a short circuit was detected during the mri impedance test.Caller noted that they drove to the mri center and ran the impedance test twice with their tablet, and it came back normal.With a reading of 319 ohms.However, when they went back to the suite to put the patient into mri mode, contact 9 came back with an impedance of 52 ohms and it so they could not put it in mri mode.Caller wanted to know how to avoid this in the future.Agent reviewed that the tablet can run at a higher level versus the handset.But there isn't a way to avoid an intermittent impedance.In this case, it was a good thing that impedance was checked multiple times.Contact 9 isn't being used in programming so there was no impact on patient's therapy.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.